# SDR IPXA3577644

- Difficulty date: March 20, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 20,788 hours, 13,534 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 144N536126
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S2C1, MAIN DECK FLOORBOARD 241XJF HAS EDGE DAMAGE.  FABRICATED NEW FLOORBOARD IAW EO B757-5320-9692-H.
